Hi all, I just had my second (3 week) chemo cycle and thought I was doing well keeping on top of my side effects - until my scalp appeared to develop folliculitis, followed by a rash with small spots spreading over cheeks, nose and forehead... and acne developing around chin and mouth. All within the last 2 days.
I feel an uncomfortable hot mess and it isn't easy to look at. Not to mention sleep is difficult when you can't put your sore head on a pillow.
I've not much hope of getting anything other than a 'go to your GP' from my oncologist - and I'll try during the week to get in but has anyone out there had any success alleviating these sorts of skin reactions?
Thank you very much for joining the online community. I am sorry to hear about the discomfort caused by your current chemotherapy.
I would like to share with you a link that provides some information relating to the effects of treatment on your skin.
I hope you find some useful answeres there.
Have you tried using different shampoo and conditioner?
since I started chemo ( now round 10) I only use natural / fragrance free products.
I really hope your GP will give you better answers and you get to have a good night sleep soon!
Be part of this supportive community